Doctor insights on:
Why Is My Face Hot Adderall
Is it normal for my face and ears to get red/hot after my Adderall (dextroamphetamine and racemic amphetamine) starts wearing off?
Maybe not related: The symptoms of one's face and ears getting hot and reddened after Adderall (dextroamphetamine and racemic amphetamine) wears off are not reported side effects associated with amphetamine-type medications. It is unlikely Adderall (dextroamphetamine and racemic amphetamine) is the source of the symptoms. A primary care doctor can review one's other medications, over-the-counter drugs, vitamins, supplements, alcohol, illegal drugs, etc..., to see if there may be some interaction. ...Read moreSee 1 more doctor answer
When i take my Adderall (dextroamphetamine and racemic amphetamine) XR my head started hurting hour later an it did not give me any energy I am add been on it off an on for over a year?
Not as effective: It could be a change in manufacturer or the same dose if not doing the job. I would talk to your prescriber about seeing if a new approach is needed. In addition, consider your sleep as without enough of it everything else can fall out of place! ...Read moreSee 1 more doctor answer
I took Adderall (dextroamphetamine and racemic amphetamine) and now my face is swollen. Is this normal?
Head has been feeling heavy off and on for the last 3 months. I am 31, on Adderall (dextroamphetamine and racemic amphetamine) ir 30mg. No doctor will listen to me about my symptoms. ?
It can be difficult: Depending on many things - location, socio-economics, sophistication, scarcity of services, etc - it can be hard to find adequate attention. Who put you on the Adderall (dextroamphetamine and racemic amphetamine)? Perhaps they can refer you to a therapist who can coach you on better assertiveness and how to communicate w/ Dr's effectively. Or find one yourself - it's a good support. You can find understanding. ...Read more
Please respond I took about an ounce of robotussin and a 20 g of adderall (dextroamphetamine and racemic amphetamine) 8 hours ago my head kind of hurts should I see doctor??
Please clarify: I'm sorry your head hurts. An ounce of Robitussin (guaifenesin) (with codeine or dextromethorphan ?) equals 6 teaspoons. Why did you take this amount? Do you mean 20 milligrams of Adderall ie, one pill? Was it prescribed or did you take it to experiment? Both Robitussin (guaifenesin) and a 20 mg Adderall pill should be soon out of your system. If headache doesn't fade or worsens, see your doctor. Best wishes. ...Read more
My 7 yr old son was just put on Adderall (dextroamphetamine and racemic amphetamine) XR 15mg. Very dilated pupils and tingly feeling in head. Is this maybe a reaction from too high of a dose?
First dose? : I'm not so concerned about the pupils, but if this is how first day to days of medicine I would keep dosing and see how he does over the next day or two. How is he acting at home? What reports do his teachers have? How is he eating? It's hard to say much about the dose without knowing your child's weight, but this dose for his age could be ok. Followup with your doc who prescribed soon! ...Read more
I notice when running i feel like superman. In my head i feel like i don't want to over due to the adderall (dextroamphetamine and racemic amphetamine). Is this known as steroids to the brain?
No: But you could be getting a runner's high if you are running far enough. Check with you dr. About how far you should run given your health and meds. Sportsmedicine.About.Com/.../qt/runners-high.Htm the runner's high increased endorphin levels during exercise help explain the " runner's high" by elizabeth quinn. Updated september 04, 2013. ...Read more
Red bumps some with puss and some like scabs and burn on back,neck, legs and face? Randomly showed up and irritating. Started taking Adderall (dextroamphetamine and racemic amphetamine)
Taking adderall, (dextroamphetamine and racemic amphetamine) 30mg experienced tingling in hands, feet, legs, face. My muscles tightened, I only felt better when standing up. Can I still take it?
Please let your: prescribing doctor know. See that you have "difficulty breathing" listed under conditions. If this is in reference to taking the adderall (dextroamphetamine and racemic amphetamine) then you need to stop taking it now. Were you started on low dose adderall (dextroamphetamine and racemic amphetamine) and then worked up in dose? If this was the initial dose - that may be a bit high to start off with. ...Read moreSee 2 more doctor answers
Need for evaluation: It is not feasible to provide a meaningful opinion without examining you and your symptoms warrant evaluation by a physician. It would require a more detailed history, physical examination and may be some lab tests. ...Read more
Prescribed 60 mg a day adderal, female 180 lbs. It's making my head hot and pulse fast but only when it starts to wear off! Normal?
Adderall Comedown ?: Some people have a comedown off of adderall when either the drug effect has worn off or is wearing off. This can cause some to feel irritable, moody & wired (plus potentially quite tired). Please let your prescribing medical provider know about these possible side effects. ...Read more
I have been breaking out with acne, I have tried a wash for my face,, hot water applied
to acne, ice. What should I do.
Hi Doc. I have major facial flushing and heat waves that feel as if all the blood in my body is transported into my face, it is embarrassing for the m?
Facial flushing: The small blood vessels in your face are opening up and the additional blood flow there causes the flushing. Check w/your doctor to make sure all is well. There are psychological ways to manage this such as biofeedback but the most practical is learning to be comfortable w/it and even letting others know that you flush. A clinical psychologist can help. Peace and good health. ...Read more
My prescription Adderall (dextroamphetamine and racemic amphetamine) seems to be making me shaky and hot at times. What should I do?
Check with doc: You need to let your doctor know what is happening. If you've been on Adderall (dextroamphetamine and racemic amphetamine) for awhile and this is new, then it may not be related to the medication at all. The doctor will want to know when it is happening and probably will want to do some tests to see if there is a physical reason. You also might try a lower dose to see if you still get benefit but those symptoms reduce or go away. ...Read more
6 months on 30mg adderal small hives on face appeared 2 days ago spreading although very small should I b concerned? Have cold hands/feet
Unrelated: It would be unlikely to become allergic to Adderall (dextroamphetamine and racemic amphetamine) after having taken it regularly for 6 months. Try some antihistamine to see if it controls your hives. If the hives persist >8 weeks, consult an allergist. I am more concerned about your cold hands and feet (if newly developed) plus mouth ulcers. If these are persistent issues, see a rheumatologist as well. ...Read more
Pain in back of head on right side right at the base of head/neck. Worse w alcohol. Also right sided facial flushing heart palps and random sob?
Dysautonomia - MVP : You may have dysautonomia which is associated with mitral valve prolapse syndrome - neither are usually life threatening but both cause patients anxiety about their symptoms. Read dr. Richard hoffman's book on mvp on amazon.Com. Increase fluid intake, try magnesium supplements. ...Read more
Why is Adderall (dextroamphetamine and racemic amphetamine) giveing me bad hot flashes when it wears off an i get a chokeing feeling in my thoat when it wears off?
Disorder or med?: A number of my patients complain of sweating while on adderall (dextroamphetamine and racemic amphetamine). Virtually any medication that can stimulate norepinephrine can cause sweating. Also, it is not at all uncommon for Adderall (dextroamphetamine and racemic amphetamine) to have very much a calming effect. I suspect that it's also possible that some of your sweating and choking sensation could be due to your underlying anxiety that is perhaps secondary to your adhd and that starts to flareup as the medication leaves your system. A long-acting Adderall (dextroamphetamine and racemic amphetamine) may be in your best interest. ...Read moreSee 2 more doctor answers
I had irregular &old blood last menstrual cycle, this time light old blood, to nothing. On birth control, &adderall. Hot flashes and headaches?
Go see your provider: Depends how long you have been on all those meds. Could be something else. Go see your provider that prescribed those meds. ...Read more
Dextroamphetamine|racemic amphetamine is an appetite suppressant which is a kind ...Read more
- Talk to a doctor live online for free
- Why is my face flushed and hot?
- Hot and flushed face
- Why is my face red and hot all the time?
- Ask a doctor a question free online
- Why does my face get hot and red?
- Why does my face get hot and flushed?
- Why is my face always red and hot?
- Why does my face feel hot and red?
- Adderall face red and hot